Adjunctions in the study of broadcast domination with a cost function

P. F. Faul. Adjunctions in the study of broadcast domination with a cost function. Australasian J. Combinatorics, 72:70-81, 2018. [doi]

@article{Faul18,
  title = {Adjunctions in the study of broadcast domination with a cost function},
  author = {P. F. Faul},
  year = {2018},
  url = {http://ajc.maths.uq.edu.au/pdf/72/ajc_v72_p070.pdf},
  researchr = {https://researchr.org/publication/Faul18},
  cites = {0},
  citedby = {0},
  journal = {Australasian J. Combinatorics},
  volume = {72},
  pages = {70-81},
}